Hello, doctor: I went to the ring together when I had an abortion operation. Two months after I went to the ring, I had two menstruations. When I went to the ring twice, my lower abdomen was connected to the perineum, which was like a pricking pain. It hurt for a while, then it didn't hurt, and then it did again after a while. It was very frequent. When it hurt, it couldn't move, and it hurt more. Before I went to the ring, my menstruation only hurt for a day or two, and it wasn't this kind of pain method, It's just swelling pain in my stomach. What's the matter with me, doctor?
After putting the contraceptive ring, menstruation appears. You can drink brown sugar water or hot compress to see if there is any symptom relief. It should be the uterine contraction caused by the stimulation of the contraceptive ring. Have you seen the position of the contraceptive ring? If there is no abnormality, you can observe it first!
Stomachache often occurs after releasing the ring. You need to take some anti-inflammatory drugs and pay attention to rest. The adaptation time of releasing the ring is about 1 ~ 3 months. During this period of time, try to avoid heavy physical work, sedentary and standing for a long time. At ordinary times, apply warm water bags to your stomach and have a look.
According to the situation, it is suggested that it is caused by the allergy of the contraceptive ring. I took a break, chose the appropriate treatment method according to the examination results, took off the contraceptive ring, and saw whether this situation still occurred. I took some anti-inflammatory drugs orally and injected anti-inflammatory needles to prevent anti-inflammatory, and checked regularly to understand the condition of my body.